# SDR QXEA2010012200049

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 14,143 hours, 10,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - LT AND RT FS 280 LOWER BULKHEADS SHOW MINOR CORROSION.  BLENDED LIGHT CORROSION, MAX MATERIAL REMOVED LT .004" MAX MATERIAL REMOVED RT .003". MAXIMUM ALLOWABLE IS .005" BOTH BLENDS WITHIN LIMITS IAW SRM 53-11-201-003-A01.  TREATED, ALODINE, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
